# SDR FDEA201507102192

- Difficulty date: July 10, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 742 hours, 18,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS TO TEST INOPERATIVE.  REPLACED BATTERIES ON R1 DOOR REMOTE PRESS INDICATOR ASSEMBLY IAW MM 25-61-04-4.  FC NOW NORMAL.  OK FOR SVC.
